Strong solutions to stochastic differential equations with rough coefficients

Nicolas Champagnat, Pierre Emmanuel Jabin

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We study strong existence and pathwise uniqueness for stochastic differential equations in Rd with rough coefficients, and without assuming uniform ellipticity for the diffusion matrix. Our approach relies on direct quantitative estimates on solutions to the SDE, assuming Sobolev bounds on the drift and diffusion coefficients, and Lp bounds for the solution of the corresponding Fokker-Planck PDE, which can be proved separately. This allows a great flexibility regarding the method employed to obtain these last bounds. Hence we are able to obtain general criteria in various cases, including the uniformly elliptic case in any dimension, the one-dimensional case and the Langevin (kinetic) case.

Original languageEnglish (US)
Pages (from-to)1498-1541
Number of pages44
JournalAnnals of Probability
Volume46
Issue number3
DOIs
StatePublished - May 1 2018

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Strong solutions to stochastic differential equations with rough coefficients'. Together they form a unique fingerprint.

Cite this